Travaux de Griffiths
Séminaire Bourbaki : vol. 1969/70, exposés 364-381, Séminaire Bourbaki, no. 12 (1971), Talk no. 376, p. 213-237
@incollection{SB_1969-1970__12__213_0,
     author = {Deligne, Pierre},
     title = {Travaux de Griffiths},
     booktitle = {S\'eminaire Bourbaki : vol. 1969/70, expos\'es 364-381},
     author = {Collectif},
     series = {S\'eminaire Bourbaki},
     publisher = {Springer-Verlag},
     number = {12},
     year = {1971},
     note = {talk:376},
     pages = {213-237},
     zbl = {0208.48601},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1969-1970__12__213_0}
}
Deligne, Pierre. Travaux de Griffiths, in Séminaire Bourbaki : vol. 1969/70, exposés 364-381, Séminaire Bourbaki, no. 12 (1971), Talk no. 376, pp. 213-237. http://www.numdam.org/item/SB_1969-1970__12__213_0/

[1] P.A. Griffiths - Periods of integrals on algebraic manifolds. I (Construction and properties of the modular Varieties), Am. J. Math., XC 2, 1968, p. 568-626. II, Am. J. Math., XC 3, 1968, p. 805-865. III (Some global differential-geometric properties of the period mapping), à paraître aux Publ. I.H.E.S. | MR 229641 | Zbl 0169.52303

[2] P.A. Griffiths - Some results on Moduli and Periods of Integrals on Algebraic Manifolds III, Notes miméographiées de Princeton.

[3] P.A. Griffiths - On the periods of integrals on algebraic manifolds, Rice un. studies, 54, 4, 1968. Cet article résume, sans démonstration [1] I, II. | MR 242844 | Zbl 0188.24801

[4] P.A. Griffiths - On the periods of certain rational integrals, I, II, Annals of Maths., 90 (1969), p. 460-541. | MR 260733 | Zbl 0215.08103

III, à paraître aux Annals of Maths.

[5] P.A. Griffiths - A theorem on periods of integrals on algebraic manifolds, Notes miméographiées de Yale.

[6] P.A. Griffiths - Some results on algebraic cycles on algebraic manifolds, in Bombay Colloquium 1968, Oxford University Press. | MR 257092 | Zbl 0206.49803

[7] P.A. Griffiths - Periods of integrals on algebraic manifolds (Summary of main results and discussions of open problems and conjectures), Bull. Am. Math. Soc., 75, 2, (1970), p. 228-296. Cet article est très intéressant par les nombreuses conjectures qu'il discute. | MR 258824 | Zbl 0214.19802

[8] P.A. Griffiths and W. Schmid - Locally homogeneous complex manifolds, Acta Mathematica, 1970, p. 253-302. | MR 387670 | Zbl 0209.25701

[9] N. Katz - Nilpotent connections and the monodromy theorem, Applications of a results of Turrittin, à paraître aux Publ. I.H.E.S. | Numdam | Zbl 0221.14007

[10] N. Katz and T. Oda - On the differentiation of De Rham cohomology classes with respect to parameters, J. Math. Kyoto Univ., 8, 2, 1968, p. 199-213. | MR 237510 | Zbl 0165.54802